# SDR SWAA2022091342593

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON LOWER AREA EXTERNAL POWER DOOR CUT OUT AT LOWER FUSELAGE 2022-456271 / [01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N:B16101278 ; DUE DATE :26-OCT-22;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 11-APR-23;[03] PERFORMED REPAIR ON LOWER AREA EXTERNAL POWER DOOR CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4; REPAIR 4 FIGURE 204 ZONE 2 SHEET 1 AND SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR ON LOWER AREA EXTERNAL POWER DOOR CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4; REPAIR 4 FIGURE 204 ZONE 2 SHEET 1 AND SHEET 2. SEE INDIVIDUAL SIGN OFF BELOW AS RII.
